Alert archive / Tennessee / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 273, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 14, 2004, 9:44 PM CDT for Shelby County, Tennessee. It was in force for 31 min. 28 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2004, 9:44 PM CDT (02:44 UTC)
- Expired
- Jul 14, 2004, 10:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Shelby County, TN
The radar
The Memphis radar (KNQA), 26 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 9:45 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL AT WOLF RIVER BLVD AND GERMANTOWN RD |
| Jul 14, 9:45 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL AT WOLF RIVER BLVD AND GERMANTOWN RD |
| Jul 14, 9:45 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL AT WOLF RIVER BLVD AND GERMANTOWN RD |
| Jul 14, 9:45 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL AT WOLF RIVER BLVD AND GERMANTOWN RD |
| Jul 14, 9:45 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL AT WOLF RIVER BLVD AND GERMANTOWN RD |
| Jul 14, 9:45 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL AT WOLF RIVER BLVD AND GERMANTOWN RD |
| Jul 14, 9:45 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL AT WOLF RIVER BLVD AND GERMANTOWN RD |
| Jul 14, 9:45 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL AT WOLF RIVER BLVD AND GERMANTOWN RD |
| Jul 14, 9:45 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL AT WOLF RIVER BLVD AND GERMANTOWN RD |
| Jul 14, 9:47 PM CDT | HAIL 1 | Southeast Memphis, TN | NICKEL TO QUARTER SIZE HAIL AT WHITTEN AND MULLEN STATION ROAD NEAR SHELBY FARMS. |
| Jul 14, 9:47 PM CDT | HAIL 1 | Southeast Memphis, TN | NICKEL TO QUARTER SIZE HAIL AT WHITTEN AND MULLEN STATION ROAD NEAR SHELBY FARMS. |
| Jul 14, 9:47 PM CDT | HAIL 1 | Southeast Memphis, TN | NICKEL TO QUARTER SIZE HAIL AT WHITTEN AND MULLEN STATION ROAD NEAR SHELBY FARMS. |
| Jul 14, 9:47 PM CDT | HAIL 1 | Southeast Memphis, TN | NICKEL TO QUARTER SIZE HAIL AT WHITTEN AND MULLEN STATION ROAD NEAR SHELBY FARMS. |
| Jul 14, 9:47 PM CDT | HAIL 1 | Southeast Memphis, TN | NICKEL TO QUARTER SIZE HAIL AT WHITTEN AND MULLEN STATION ROAD NEAR SHELBY FARMS. |
| Jul 14, 9:47 PM CDT | HAIL 1 | Southeast Memphis, TN | NICKEL TO QUARTER SIZE HAIL AT WHITTEN AND MULLEN STATION ROAD NEAR SHELBY FARMS. |
| Jul 14, 9:47 PM CDT | HAIL 1 | Southeast Memphis, TN | NICKEL TO QUARTER SIZE HAIL AT WHITTEN AND MULLEN STATION ROAD NEAR SHELBY FARMS. |
| Jul 14, 9:47 PM CDT | HAIL 1 | Southeast Memphis, TN | NICKEL TO QUARTER SIZE HAIL AT WHITTEN AND MULLEN STATION ROAD NEAR SHELBY FARMS. |
| Jul 14, 9:47 PM CDT | HAIL 1 | Southeast Memphis, TN | NICKEL TO QUARTER SIZE HAIL AT WHITTEN AND MULLEN STATION ROAD NEAR SHELBY FARMS. |
| Jul 14, 9:47 PM CDT | HAIL 1 | Southeast Memphis, TN | NICKEL TO QUARTER SIZE HAIL AT WHITTEN AND MULLEN STATION ROAD NEAR SHELBY FARMS. |
| Jul 14, 10:05 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL COVERING THE GROUND AT WINCHESTER AND HACKS CROSS RD |
| Jul 14, 10:05 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL COVERING THE GROUND AT WINCHESTER AND HACKS CROSS RD |
| Jul 14, 10:05 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL COVERING THE GROUND AT WINCHESTER AND HACKS CROSS RD |
| Jul 14, 10:05 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL COVERING THE GROUND AT WINCHESTER AND HACKS CROSS RD |
| Jul 14, 10:05 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL COVERING THE GROUND AT WINCHESTER AND HACKS CROSS RD |
| Jul 14, 10:05 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL COVERING THE GROUND AT WINCHESTER AND HACKS CROSS RD |
| Jul 14, 10:05 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL COVERING THE GROUND AT WINCHESTER AND HACKS CROSS RD |
| Jul 14, 10:05 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL COVERING THE GROUND AT WINCHESTER AND HACKS CROSS RD |
| Jul 14, 10:05 PM CDT | HAIL 0.75 | Germantown, TN | PENNY SIZE HAIL COVERING THE GROUND AT WINCHESTER AND HACKS CROSS RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 7:10 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.7 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1134 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 2114 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 150244
SVRMEM
TNC157-150315-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
944 PM CDT WED JUL 14 2004
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHELBY COUNTY IN SOUTHWEST TENNESSEE
* UNTIL 1015 PM CDT
* AT 944 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR
GERMANTOWN...MOVING SOUTHEAST AT 20 MPH.
* CITIES IN THE PATH OF THIS STORM THROUGH 1015 PM CDT INCLUDE...
GERMANTOWN...EADS...
COLLIERVILLE...
.DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL ARE LIKELY WITH
THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS.
.INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3505 8986 3509 8990 3515 8989 3526 8974
3526 8973 3525 8967 3501 8966 3501 8976
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 9:15 PM CDT, 29 minutes earlier.
Area forecast discussion, Jul 14, 9:15 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 915 PM CDT WED JUL 14 2004 .DISCUSSION... ACTIVE SEVERE WEATHER EVENT IN PROGRESS. STORMS ARE DEVELOPING NEAR A FRONT IN NE MS GOING BACK NORTHWEST INTO NE AR. STORMS HAVE BEEN PRODUCING WIND AND HAIL DAMAGE. BACKBUILDING IN PROGRESS TOO MS CO AR. ONCE STORMS BUILD...THEY MOVE QUICKLY SOUTHEAST AND STRENGTHEN. IN SE WEST TN AND NORTHEAST MISSISSIPPI...STORMS ARE FULL BLOWN WITH WIND A REAL THREAT... LIKE IN LEE COUNTY. STORMS TO CONTINUE WELL INTO THE EVENING... WITH SVR TRW WATCH TIL 1 AM CDT TONIGHT. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT. MS...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT. MO...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT. TN...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT FOR SOUTHERN HALF OF WEST TN. && WER
Hazardous weather outlook, Jul 14, 3:45 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 345 PM CDT WED JUL 14 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-151000- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 345 PM CDT WED JUL 14 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... HEAT INDICES WILL CONTINUE FROM 100 TO 105 DEGREES ACROSS THE MID- SOUTH FROM ROUGHLY MEMPHIS SOUTHWARD EARLY THIS AFTERNOON. THIS AREA INCLUDES HELENA ...CLARKSDALE...TUNICA...TUPELO...OXFORD AND MEMPHIS. A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE MID SOUTH THIS EVENING AND TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR LATE THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THERE IS A SEVERE THUNDERSTORM WATCH FOR PARTS OF THE AREA UNTIL 7 PM. .DAYS TWO THROUGH SEVEN... ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY NIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER THURSDAY THROUGH MONDAY IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND TONIGHT. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
In the hours before
Local storm report, Jul 14, 7:59 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
759 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 4 E SALTILLO 35.37N 88.14W
07/14/2004 60 MPH HARDIN TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
0352 PM HAIL 3 NNW WALNUT GROVE 35.09N 88.06W
07/14/2004 0.75 INCH HARDIN TN PUBLIC
0458 PM TSTM WND DMG 3 NNW PICKWICK DAM 35.09N 88.26W
07/14/2004 HARDIN TN LAW ENFORCEMENT
POWER POLES DOWN.
0532 PM TSTM WND GST 3 E IUKA 34.81N 88.14W
07/14/2004 60 MPH TISHOMINGO MS TRAINED SPOTTER
0545 PM TSTM WND DMG IUKA 34.81N 88.20W
07/14/2004 TISHOMINGO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.
0550 PM HAIL 5 NE IUKA 34.86N 88.13W
07/14/2004 0.88 INCH TISHOMINGO MS PUBLIC
0735 PM TSTM WND DMG BURTON 34.63N 88.33W
07/14/2004 PRENTISS MS LAW ENFORCEMENT
POWER LINES KNOCKED OVER.
0735 PM TSTM WND DMG 6 SSW BURTON 34.56N 88.39W
07/14/2004 PRENTISS MS TRAINED SPOTTER
SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.
0741 PM HAIL 6 SSW BURTON 34.56N 88.39W
07/14/2004 0.75 INCH PRENTISS MS TRAINED SPOTTER
0750 PM TSTM WND GST BOONEVILLE 34.66N 88.57W
07/14/2004 60 MPH PRENTISS MS TRAINED SPOTTER
&&
VALLELocal storm report, Jul 14, 8:26 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
826 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 4 E SALTILLO 35.37N 88.14W
07/14/2004 60 MPH HARDIN TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
0352 PM HAIL 3 NNW WALNUT GROVE 35.09N 88.06W
07/14/2004 0.75 INCH HARDIN TN PUBLIC
0458 PM TSTM WND DMG 3 NNW PICKWICK DAM 35.09N 88.26W
07/14/2004 HARDIN TN LAW ENFORCEMENT
POWER POLES DOWN.
0532 PM TSTM WND GST 3 E IUKA 34.81N 88.14W
07/14/2004 60 MPH TISHOMINGO MS TRAINED SPOTTER
0545 PM TSTM WND DMG IUKA 34.81N 88.20W
07/14/2004 TISHOMINGO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.
0550 PM HAIL 5 NE IUKA 34.86N 88.13W
07/14/2004 0.88 INCH TISHOMINGO MS PUBLIC
0700 PM TSTM WND DMG 5 S CORINTH 34.87N 88.52W
07/14/2004 ALCORN MS PUBLIC
METAL BUILDING UNDER CONSTRUCTION HEAVILY
DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.
0735 PM TSTM WND DMG 6 SSW BURTON 34.56N 88.39W
07/14/2004 PRENTISS MS TRAINED SPOTTER
SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.
0735 PM TSTM WND DMG BURTON 34.63N 88.33W
07/14/2004 PRENTISS MS LAW ENFORCEMENT
POWER LINES KNOCKED OVER.
0741 PM HAIL 6 SSW BURTON 34.56N 88.39W
07/14/2004 0.75 INCH PRENTISS MS TRAINED SPOTTER
0750 PM TSTM WND GST BOONEVILLE 34.66N 88.57W
07/14/2004 60 MPH PRENTISS MS TRAINED SPOTTER
&&
VALLELocal storm report, Jul 14, 9:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
905 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 4 E SALTILLO 35.37N 88.14W
07/14/2004 60 MPH HARDIN TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
0352 PM HAIL 3 NNW WALNUT GROVE 35.09N 88.06W
07/14/2004 0.75 INCH HARDIN TN PUBLIC
0458 PM TSTM WND DMG 3 NNW PICKWICK DAM 35.09N 88.26W
07/14/2004 HARDIN TN LAW ENFORCEMENT
POWER POLES DOWN.
0532 PM TSTM WND GST 3 E IUKA 34.81N 88.14W
07/14/2004 60 MPH TISHOMINGO MS TRAINED SPOTTER
0545 PM TSTM WND DMG IUKA 34.81N 88.20W
07/14/2004 TISHOMINGO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.
0550 PM HAIL 5 NE IUKA 34.86N 88.13W
07/14/2004 0.88 INCH TISHOMINGO MS PUBLIC
0700 PM TSTM WND DMG 5 S CORINTH 34.87N 88.52W
07/14/2004 ALCORN MS PUBLIC
METAL BUILDING UNDER CONSTRUCTION HEAVILY
DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.
0735 PM TSTM WND DMG BURTON 34.63N 88.33W
07/14/2004 PRENTISS MS LAW ENFORCEMENT
POWER LINES KNOCKED OVER.
0735 PM TSTM WND DMG 6 SSW BURTON 34.56N 88.39W
07/14/2004 PRENTISS MS TRAINED SPOTTER
SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.
0741 PM HAIL 6 SSW BURTON 34.56N 88.39W
07/14/2004 0.75 INCH PRENTISS MS TRAINED SPOTTER
0750 PM TSTM WND GST BOONEVILLE 34.66N 88.57W
07/14/2004 60 MPH PRENTISS MS TRAINED SPOTTER
0832 PM HAIL 5 WSW LEEDY 34.77N 88.44W
07/14/2004 1.25 INCH ALCORN MS TRAINED SPOTTER
0859 PM TSTM WND DMG BALDWYN 34.50N 88.63W
07/14/2004 LEE MS PUBLIC
TREES DOWN.
0900 PM HAIL BLAIR 34.45N 88.73W
07/14/2004 1.00 INCH LEE MS LAW ENFORCEMENT
&&
VALLELocal storm report, Jul 14, 9:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
918 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 4 E SALTILLO 35.37N 88.14W
07/14/2004 60 MPH HARDIN TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
0352 PM HAIL 3 NNW WALNUT GROVE 35.09N 88.06W
07/14/2004 0.75 INCH HARDIN TN PUBLIC
0458 PM TSTM WND DMG 3 NNW PICKWICK DAM 35.09N 88.26W
07/14/2004 HARDIN TN LAW ENFORCEMENT
POWER POLES DOWN.
0532 PM TSTM WND GST 3 E IUKA 34.81N 88.14W
07/14/2004 60 MPH TISHOMINGO MS TRAINED SPOTTER
0545 PM TSTM WND DMG IUKA 34.81N 88.20W
07/14/2004 TISHOMINGO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.
0550 PM HAIL 5 NE IUKA 34.86N 88.13W
07/14/2004 0.88 INCH TISHOMINGO MS PUBLIC
0700 PM TSTM WND DMG 5 S CORINTH 34.87N 88.52W
07/14/2004 ALCORN MS PUBLIC
METAL BUILDING UNDER CONSTRUCTION HEAVILY
DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.
0735 PM TSTM WND DMG BURTON 34.63N 88.33W
07/14/2004 PRENTISS MS LAW ENFORCEMENT
POWER LINES KNOCKED OVER.
0735 PM TSTM WND DMG 6 SSW BURTON 34.56N 88.39W
07/14/2004 PRENTISS MS TRAINED SPOTTER
SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.
0741 PM HAIL 6 SSW BURTON 34.56N 88.39W
07/14/2004 0.75 INCH PRENTISS MS TRAINED SPOTTER
0750 PM TSTM WND GST BOONEVILLE 34.66N 88.57W
07/14/2004 60 MPH PRENTISS MS TRAINED SPOTTER
0832 PM HAIL 5 WSW LEEDY 34.77N 88.44W
07/14/2004 1.25 INCH ALCORN MS TRAINED SPOTTER
0835 PM TSTM WND DMG 6 SSW BURTON 34.55N 88.37W
07/14/2004 PRENTISS MS PUBLIC
NUMEROUS TREES UPROOTED AND BUILDINGS DAMAGED.
0859 PM TSTM WND DMG BALDWYN 34.50N 88.63W
07/14/2004 LEE MS PUBLIC
TREES DOWN.
0900 PM TSTM WND DMG FULTON 34.26N 88.40W
07/14/2004 ITAWAMBA MS PUBLIC
TREES DOWN.
0900 PM HAIL BLAIR 34.45N 88.73W
07/14/2004 1.00 INCH LEE MS LAW ENFORCEMENT
0900 PM HAIL FULTON 34.26N 88.40W
07/14/2004 0.75 INCH ITAWAMBA MS PUBLIC
0912 PM HAIL SALTILLO 34.38N 88.69W
07/14/2004 1.00 INCH LEE MS TRAINED SPOTTER
&&
VALLELocal storm report, Jul 14, 9:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
931 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 4 E SALTILLO 35.37N 88.14W
07/14/2004 60 MPH HARDIN TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
0352 PM HAIL 3 NNW WALNUT GROVE 35.09N 88.06W
07/14/2004 0.75 INCH HARDIN TN PUBLIC
0458 PM TSTM WND DMG 3 NNW PICKWICK DAM 35.09N 88.26W
07/14/2004 HARDIN TN LAW ENFORCEMENT
POWER POLES DOWN.
0532 PM TSTM WND GST 3 E IUKA 34.81N 88.14W
07/14/2004 60 MPH TISHOMINGO MS TRAINED SPOTTER
0545 PM TSTM WND DMG IUKA 34.81N 88.20W
07/14/2004 TISHOMINGO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.
0550 PM HAIL 5 NE IUKA 34.86N 88.13W
07/14/2004 0.88 INCH TISHOMINGO MS PUBLIC
0700 PM TSTM WND DMG 5 S CORINTH 34.87N 88.52W
07/14/2004 ALCORN MS PUBLIC
METAL BUILDING UNDER CONSTRUCTION HEAVILY
DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.
0735 PM TSTM WND DMG 6 SSW BURTON 34.56N 88.39W
07/14/2004 PRENTISS MS TRAINED SPOTTER
SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.
0735 PM TSTM WND DMG BURTON 34.63N 88.33W
07/14/2004 PRENTISS MS LAW ENFORCEMENT
POWER LINES KNOCKED OVER.
0741 PM HAIL 6 SSW BURTON 34.56N 88.39W
07/14/2004 0.75 INCH PRENTISS MS TRAINED SPOTTER
0750 PM TSTM WND GST BOONEVILLE 34.66N 88.57W
07/14/2004 60 MPH PRENTISS MS TRAINED SPOTTER
0832 PM HAIL 5 WSW LEEDY 34.77N 88.44W
07/14/2004 1.25 INCH ALCORN MS TRAINED SPOTTER
0835 PM TSTM WND DMG 6 SSW BURTON 34.55N 88.37W
07/14/2004 PRENTISS MS PUBLIC
NUMEROUS TREES UPROOTED AND BUILDINGS DAMAGED.
0859 PM TSTM WND DMG BALDWYN 34.50N 88.63W
07/14/2004 LEE MS PUBLIC
TREES DOWN.
0900 PM HAIL FULTON 34.26N 88.40W
07/14/2004 0.75 INCH ITAWAMBA MS PUBLIC
0900 PM HAIL BLAIR 34.45N 88.73W
07/14/2004 1.00 INCH LEE MS LAW ENFORCEMENT
0900 PM TSTM WND DMG FULTON 34.26N 88.40W
07/14/2004 ITAWAMBA MS PUBLIC
TREES DOWN.
0912 PM HAIL SALTILLO 34.38N 88.69W
07/14/2004 1.00 INCH LEE MS TRAINED SPOTTER
0924 PM TSTM WND GST TUPELO 34.26N 88.73W
07/14/2004 66 MPH LEE MS OFFICIAL NWS OBS
&&
VALLELocal storm report, Jul 14, 9:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
933 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 4 E SALTILLO 35.37N 88.14W
07/14/2004 60 MPH HARDIN TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
0352 PM HAIL 3 NNW WALNUT GROVE 35.09N 88.06W
07/14/2004 0.75 INCH HARDIN TN PUBLIC
0458 PM TSTM WND DMG 3 NNW PICKWICK DAM 35.09N 88.26W
07/14/2004 HARDIN TN LAW ENFORCEMENT
POWER POLES DOWN.
0532 PM TSTM WND GST 3 E IUKA 34.81N 88.14W
07/14/2004 60 MPH TISHOMINGO MS TRAINED SPOTTER
0545 PM TSTM WND DMG IUKA 34.81N 88.20W
07/14/2004 TISHOMINGO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.
0550 PM HAIL 5 NE IUKA 34.86N 88.13W
07/14/2004 0.88 INCH TISHOMINGO MS PUBLIC
0700 PM TSTM WND DMG 5 S CORINTH 34.87N 88.52W
07/14/2004 ALCORN MS PUBLIC
METAL BUILDING UNDER CONSTRUCTION HEAVILY
DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.
0735 PM TSTM WND DMG 6 SSW BURTON 34.56N 88.39W
07/14/2004 PRENTISS MS TRAINED SPOTTER
SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.
0735 PM TSTM WND DMG BURTON 34.63N 88.33W
07/14/2004 PRENTISS MS LAW ENFORCEMENT
POWER LINES KNOCKED OVER.
0741 PM HAIL 6 SSW BURTON 34.56N 88.39W
07/14/2004 0.75 INCH PRENTISS MS TRAINED SPOTTER
0750 PM TSTM WND GST BOONEVILLE 34.66N 88.57W
07/14/2004 60 MPH PRENTISS MS TRAINED SPOTTER
0832 PM HAIL 5 WSW LEEDY 34.77N 88.44W
07/14/2004 1.25 INCH ALCORN MS TRAINED SPOTTER
0835 PM TSTM WND DMG 6 SSW BURTON 34.55N 88.37W
07/14/2004 PRENTISS MS PUBLIC
NUMEROUS TREES UPROOTED AND BUILDINGS DAMAGED.
0859 PM TSTM WND DMG BALDWYN 34.50N 88.63W
07/14/2004 LEE MS PUBLIC
TREES DOWN.
0900 PM TSTM WND DMG FULTON 34.26N 88.40W
07/14/2004 ITAWAMBA MS PUBLIC
TREES DOWN.
0900 PM HAIL BLAIR 34.45N 88.73W
07/14/2004 1.00 INCH LEE MS LAW ENFORCEMENT
0900 PM HAIL FULTON 34.26N 88.40W
07/14/2004 0.75 INCH ITAWAMBA MS PUBLIC
0912 PM HAIL SALTILLO 34.38N 88.69W
07/14/2004 1.00 INCH LEE MS TRAINED SPOTTER
0924 PM TSTM WND GST TUPELO 34.26N 88.73W
07/14/2004 66 MPH LEE MS OFFICIAL NWS OBS
0930 PM HAIL TUPELO 34.26N 88.73W
07/14/2004 1.75 INCH LEE MS PUBLIC
&&
VALLEThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:14 PM CDT | Severe Thunderstorm Warning | MEG | Fayette | 46 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.